| Model Number |
VTICM5_12.1 (-10.50/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.In a separate visit the lens was exchanged for a longer length lens.The replacement lens was implanted vertically, and the problem was resolved.
Additional Manufacturer Narrative
H3-device evaluation: lens returned dry in a microcentrifuge vial with residue/debris on product.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specifications.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).